# SDR IPXA2019110448638

- Difficulty date: October 26, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 16,287 hours, 10,038 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327077200000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRMAIN CABIN FLOOE PANEL #251WG IS CRACKED.REMOVED, FABRICATED AND REPLACED MAIN CABIN FLOOR PANEL # 251WG IAW UPS EO A300-5320-40552-B.
